# SDR ASOA201702181329

- Difficulty date: February 18, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 31,045 hours, 22,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: M850499520A
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD RISER PANEL SKIN CORRODED UPPER AND LOWER SECTIONS.  REMOVED AND REPLACED THE RISER IAW SRM 52-11-04-101-001 A01, 51-42-06-001-001 A01, 51-42-13-001-001 A01, 51-42-21-001-001 A01, 51-42-15-001-001 A01, ESPM 20-24-00, AND DWG 601R312071.
